Home | Research Papers | Talks | English CV | Italian CV | Teaching | Contact

Accepted and Published papers


  1. Almost formality of quasi-Sasakian and Vaisman manifolds with applications to nilmanifolds, Israel Journal of Mathematics, 241 (2021) 37-87 [arXiv:1712.09949] (with B. Cappelletti-Montano, J. C. Marrero and I. Yudin).


  2. Nearly Sasakian manifolds revisited, Complex Manifolds, 6 (2019) 320-334 [arXiv:1904.01516] (with B. Cappelletti-Montano, G. Dileo and I. Yudin).


  3. Hard Lefschetz theorem for Vaisman manifolds, Transactions of the American Mathematical Society, 371 (2019) 755-776 [arXiv:1510.04946] (with B. Cappelletti-Montano, J. C. Marrero and I. Yudin).


  4. On nearly Sasakian and nearly cosymplectic manifolds, Annali di Matematica Pura ed Applicata 197 (2018), 127-138 [arXiv:1603.09209] (with G. Dileo and I. Yudin).


  5. Reduction of pre-Hamiltonian actions, Journal of Geometry and Physics 115 (2017), 178-190 [arXiv:1507.08821] (with C. Esposito).


  6. A non-Sasakian Lefschetz K-contact manifold of Tievsky type, Proceedings of the American Mathematical Society 144 (2016), 5341-5350 [arXiv:1507.04661] (with B. Cappelletti-Montano, J. C. Marrero and I. Yudin).


  7. Generalized Goldberg Formula, Canadian Mathematical Bulletin 59 (2016), 508-520 [arXiv:1503.08740] (with I. Yudin).


  8. Cosymplectic p-spheres, Journal of Geometry and Physics 100 (2016), 68-79 [arXiv:1406.2242] (with B. Cappelletti-Montano and I. Yudin).


  9. Hard Lefschetz theorem for Sasakian manifolds, Journal of Differential Geometry 101 (2015), 47-66 [arXiv:1306.2896] (with B. Cappelletti-Montano and I. Yudin).


  10. Sasakian nilmanifolds, International Mathematics Research Notices Vol. 2015, no. 15, 6648-6660. [arXiv:1404.0315] (with B. Cappelletti-Montano, J. C. Marrero and I. Yudin).


  11. Covariant Lie derivatives and Frölicher-Nijenhuis bracket on Lie Algebroids, Int. J. Geom. Methods Mod. Phys. 12 (2015), 1560018, (8 pages) [arXiv:1412.2533] (with I. Yudin).


  12. Examples of 3-quasi-Sasakian manifolds, Rendiconti del Seminario Matematico - Università e Politecnico di Torino 73/1 (2015), 51-61 [arXiv:1511.03505] (with B. Cappelletti-Montano and I. Yudin).


  13. Examples of compact K-contact manifolds with no Sasakian metric, Int. J. Geom. Methods Mod. Phys. 11 (2014), 1460028 (10 pages) [arXiv:1311.3270] (with B. Cappelletti-Montano, J. C. Marrero and I. Yudin).


  14. A survey on cosymplectic geometry, Reviews in Mathematical Physics 25 (2013), 1343002, 55 pages [arXiv:1305.3704] (with B. Cappelletti-Montano and I. Yudin).


  15. Topology of 3-cosymplectic manifolds, The Quarterly Journal of Mathematics 64 (2013), 59-82. [arXiv:1108.1810] (with B. Cappelletti Montano and I. Yudin).


  16. Curvature properties of 3-quasi-Sasakian manifolds, Int. J. Geom. Methods Mod. Phys. 10 (2013), 1360008, 9 pages [arXiv:1302.3650] (with B. Cappelletti Montano and I. Yudin).


  17. Some remarks on cosymplectic 3-structures, AIP Conference Proceedings 1460, 141-146 (2012). [arXiv:1209.1490] (with B. Cappelletti Montano and I. Yudin).


  18. Reduction of Poisson-Nijenhuis Lie algebroids to symplectic-Nijenhuis Lie algebroids with nondegenerate Nijenhuis tensor, J. Phys. A: Math. Theor. 44 (2011), 425206, 35 pages [arXiv:1105.4858] (with J.C. Marrero and E. Padrón).


  19. On Jacobi quasi-Nijenhuis algebroids and Courant-Jacobi algebroid morphisms, Journal of Geometry and Physics 60 (2010), 951-961. [arXiv:1003.0373] (with R. Caseiro and J. M. Nunes da Costa).


  20. The Geometry of 3-quasi-Sasakian Manifolds, Internat. J. Math. 20 (2009), 1081-1105. [arXiv:0801.1818] (with B. Cappelletti Montano and G. Dileo).


  21. Erratum: 3-quasi-Sasakian Manifolds, Annals of Global Analysis and Geometry 35 (2009), 445-448. (with B. Cappelletti Montano and G. Dileo).


  22. A Variational Formulation of Electrodynamics with External Sources, Int. J. Geom. Methods Mod. Phys. 6 (2009), 173-200. [arXiv:0704.0433] (with W.M. Tulczyjew).


  23. 3-quasi-Sasakian Manifolds, Annals of Global Analysis and Geometry 33 (2008), 397-409. [arXiv:0706.1438] (with B. Cappelletti Montano and G. Dileo).


  24. A Note on 3-quasi-Sasakian Geometry, AIP Conference Proceedings 1023, pp. 132-137, 2008. [arXiv:0711.4749] (with B. Cappelletti Montano and G. Dileo).


  25. 3-Sasakian Manifolds, 3-cosymplectic Manifolds and Darboux Theorem, Journal of Geometry and Physics 57 (2007), 2509-2520. [arXiv:math.DG/0703219] (with B. Cappelletti Montano).


  26. A Note on a Variational Formulation of Electrodynamics, Publ. de la RSME 11 (2007), 316-323 (with W.M. Tulczyjew).


  27. Formulazione geometrica dei principi variazionali in teoria classica del campo, Bollettino della Unione Matematica Italiana A 10 (2007), 219-222.


  28. A Variational Formulation of Analytical Mechanics on an Affine Space, Reports on Mathematical Physics 58 (2006), 335-350. [arXiv:math-ph/0607013] (with W.M. Tulczyjew).

Other Preprints


  1. On Poisson quasi-Nijenhuis Lie algebroids, 2008, 12 pages [arXiv:0806.2467] (with R. Caseiro and J. M. Nunes da Costa).



Updated 9 July 2020